# SDR DL72W951105

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 655612573
- Condition: Cracked
- Location: Fs 950e S26r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT HMV, THE C-2 DOOR CUTOUT FRAME AT FS 950E WAS FOUND CRACKED IN BOTH THE WEB AND THE INBD CHORD ABOVE S26R.  THE CRACK ON THE CHORD IS IN THE RADIUS OF THE CHORD AND IS APPROX .375 INCH LONG RUNNING FWD AND AFT.  ALSO, THERE WAS A WORN AREA AT THE CRACK LOCATION OF THE INBD CHORD.  IN ACCORDANCE WITH BAC S/B 727-53A0199 REV 1, THE CHORD WAS SPLICED AND REPAIRED.  THE WEB WAS REPAIRED PER E.O. 4-61247-12.
